# SDR 95ZZZZ46

- Difficulty date: January 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N98GL
- Make and model: Beech 1900C
- Aircraft serial: UC98
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Gear Control
- Part number: 1013841377
- Condition: Inop
- Location: C/P Console
- Part time: 1,760 hours
- Stage of operation: TO
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

MSP - PILOT REPORTED THAT THE LANDING GEAR UNSAFE LIGHTS DO NOT LIGHT.  MAINTENANCE REPLACED THE LANDING GEAR CONTROL. A GEAR SWING WAS SUCCESSFUL.  (Z)
